# SDR AALA202204296477

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 50,623 hours, 35,390 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT FROM COCKPIT SIDE DOOR HANDLE REQUIRE EXCESSIVE TURN FORCE TO OPEN AND WOULD NOT LATCH SHUT BY CLOSING DOOR. HANDLE HAD TO BE TURNED TO CLOSE THE DOOR. LUBRICATED STRIKERS (AALA202204296477) AND DOOR LATCHES (AALA202204295638) PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
